MAUDE Adverse Event Report: ARTHREX, INC. KINGFIR SUTR RETRVR /TISS GRSPR W/WB; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KINGFIR SUTR RETRVR /TISS GRSPR W/WB; MANUAL INSTR, GENERAL SURGICAL
Model Number KINGFIR SUTR RETRVR /TISS GRSPR W/WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/16/2024, it was reported by a distributor via (b)(4) that an ar-13970w suture retrievers clamp broke.This occurred during a case.No additional information was provided, and additional information has been asked.
 
Event or Problem Description
Additional information was provided on (b)(6) 2024, stating that this event occurred during a meniscus arthroscopy procedure on (b)(6) 2024.The device broke while in use, and all fragments were retrieved.Another clamp was used to complete the procedure.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-13970w suture retriever lot number: 11818633 was received for evaluation.Visual inspection noted that the jaw of the device would not completely close.Functional testing was performed with a test sheet and it was observed that the ar-13970w suture retriever would not grasp.The most likely cause can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photos.

Brand Name
KINGFIR SUTR RETRVR /TISS GRSPR W/WB
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18829999
Report Number1220246-2024-01274
Device Sequence Number7720954
Product Code NBH
UDI-Device Identifier00888867015784
UDI-Public00888867015784
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKINGFIR SUTR RETRVR /TISS GRSPR W/WB
Device Catalogue NumberAR-13970W
Device Lot Number11818633
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown